Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 169, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 19, 2019, 3:27 PM EDT for DeKalb County, Rockdale County, Georgia. It was in force for 21 days.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2019, 3:27 PM EDT (19:27 UTC)
- Expired
- May 10, 2019, 3:27 PM EDT
- In force
- 21 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties DeKalb County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 49 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South River at Klondike Road near Lithonia (SOUG1).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02204070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
982
WGUS42 KFFC 191927
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
327 PM EDT Fri Apr 19 2019
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Etowah River near East Canton Downstream I-575 affecting Cherokee
County
South River near South Lithonia affecting De Kalb and Rockdale
Counties
Broad River near Carlton affecting Elbert...Madison and Oglethorpe
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC057-200926-
/O.NEW.KFFC.FL.W.0168.190419T1927Z-000000T0000Z/
/ECTG1.1.ER.190419T1842Z.190419T1845Z.000000T0000Z.UU/
327 PM EDT Fri Apr 19 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Etowah River near East Canton Downstream I-575.
* From this afternoon until further notice.
* At 245 PM Friday the stage was 17 feet and rising.
* Flood stage is 17 feet.
* At 17 feet, minor flooding begins in the woodlands and fields along the
river, generally east of Canton. This includes the grassy lot behind a
pump station off Riverstone Parkway and near the Interstate 575 bridge.
At 18 feet, minor flooding continues in the woodlands and fields along
the river generally east of Canton near the Interstate 575 bridge. A
rock landing and grassy lot behind the pump station off of Riverstone
Parkway begins to flood. Flooding also occurs in areas behind the
businesses on Old Ball Ground Highway and Keith Drive.
&&
LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
3427 8450 3433 8440
$$
GAC089-247-200926-
/O.NEW.KFFC.FL.W.0169.190419T1927Z-000000T0000Z/
/SOUG1.1.ER.190419T1837Z.190419T1846Z.000000T0000Z.NO/
327 PM EDT Fri Apr 19 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The South River near South Lithonia .
* From this afternoon until further notice.
* At 245 PM Friday the stage was 12.2 feet and rising.* This crest compares to a previous crest of 19.1 feet on Jan 12 2014.
* Flood stage is 12 feet.
* Between 12 and 14 feet, minor flooding occurs in portions of the
woodlands and fields near the river upstream and downstream from the
gage on Klondike Road.
&&
LAT...LON 3362 8419 3367 8415 3365 8410 3357 8404
3353 8410 3361 8416
$$
GAC105-195-221-200926-
/O.NEW.KFFC.FL.W.0170.190420T1002Z-190422T0028Z/
/CARG1.1.ER.190420T1002Z.190421T0000Z.190421T1828Z.UU/
327 PM EDT Fri Apr 19 2019
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Broad River near Carlton.
* From Saturday morning until Sunday evening.
* At 245 PM Friday the stage was 5.4 feet and rising.
* Minor flooding is forecast to develop.
* Flood stage is 15 feet.
* The river is forecast to rise above flood stage Saturday morning
reaching near 19.4 feet Saturday evening. The river is expected to
fall below flood Sunday.
* AT 15 feet, minor flooding of woodlands and fields begins upstream and
downstream from the gage on the Georgia Highway 72 bridge. A sand dredge
operation on the left bank near the gage will become affected. A portion
of Roy Wood Road will be flooded with a few feet of water and the dirt
parking lot of the Broad River Outpost for Canoes and Kayaks will begin
to flood. A wooden pier and portions of the yard behind an assisted
living home off of Roy Wood Road will be flooded.
At 18 feet, minor flooding expands further into the woodlands and fields
along the river upstream and downstream from the gage on the Georgia
Highway 72 bridge. A sand dredge operation on the left bank near the gage
will become flooded. A large portion of Roy Wood Road will be flooded with
several feet of water and the Broad River Outpost for Canoes and Kayaks
location will be under water. Flooding of the yard behind an assisted
living home off of Roy Wood Road will continue to expand.
&&
LAT...LON 3419 8308 3407 8295 3401 8285 3396 8286
3402 8300 3414 8312
$$2 follow-up statements
797
WGUS82 KFFC 200231
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1031 PM EDT Fri Apr 19 2019
...The Flood Warning continues for the following rivers in Georgia...
Etowah River near East Canton Downstream I-575 affecting Cherokee
County
Flint River near Woolsey affecting Clayton...Fayette and Spalding
Counties
Line Creek near Senoia affecting Coweta...Fayette and Spalding
Counties
South River near Snapfinger affecting De Kalb County
South River near South Lithonia affecting De Kalb and Rockdale
Counties
Big Haynes Creek near Milstead affecting Newton and Rockdale
Counties
GAC063-113-255-201630-
/O.CON.KFFC.FL.W.0174.000000T0000Z-000000T0000Z/
/WSEG1.1.ER.190419T1913Z.190420T0145Z.000000T0000Z.UU/
1031 PM EDT Fri Apr 19 2019
The Flood Warning continues for
The Flint River near Woolsey.
* Until further notice.
* At 9 PM Friday the stage was 48.5 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 48 feet.
* At 48 feet...Flood stage is reached. Minor flooding begins of the
natural flood plain upstream and downstream from the gage on
Hampton Woolsey Road. This will primarily affect woodlands...
agricultural fields and pastures.
&&
LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444
$$
GAC077-113-255-201630-
/O.CON.KFFC.FL.W.0163.000000T0000Z-000000T0000Z/
/LING1.1.ER.190419T1651Z.190420T0031Z.000000T0000Z.NO/
1031 PM EDT Fri Apr 19 2019
The Flood Warning continues for
The Line Creek near Senoia.
* Until further notice.
* At 10 PM Friday the stage was 12.2 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 13.5 feet...Minor flooding of the natural flood plain expands
further into agricultural and wooded areas. The water level reaches
the bottom of the USGS gage house.
&&
LAT...LON 3332 8456 3335 8451 3330 8448 3328 8455
$$
GAC057-201630-
/O.CON.KFFC.FL.W.0168.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.190419T1842Z.190420T0200Z.000000T0000Z.UU/
1031 PM EDT Fri Apr 19 2019
The Flood Warning continues for
The Etowah River near East Canton Downstream I-575.
* Until further notice.
* At 10 PM Friday the stage was 20.7 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* At 20 feet...Minor flooding continues to expand in the woodlands
and fields along the river generally east of Canton near the
Interstate 575 bridge. A rock landing and grassy lot behind a pump
station off of Riverstone Parkway and areas behind the businesses
on Old Ball Ground Highway and Keith Drive are flooded with up to
two feet of water.
&&
LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
3427 8450 3433 8440
$$
GAC089-201630-
/O.CON.KFFC.FL.W.0165.000000T0000Z-000000T0000Z/
/SFMG1.1.ER.190419T1719Z.190419T2231Z.000000T0000Z.NO/
1031 PM EDT Fri Apr 19 2019
The Flood Warning continues for
The South River near Snapfinger.
* Until further notice.
* At 10 PM Friday the stage was 15.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 13 feet.
* At 15 feet...Minor flooding continues to expand further into the
woodlands along the river upstream and downstream from the gage on
Flakes Mill Road. Large portions of the Chapel Park west of the
gage will be under 2 to 3 feet of water.
&&
LAT...LON 3365 8427 3371 8427 3367 8415 3362 8419
$$
GAC089-247-201630-
/O.CON.KFFC.FL.W.0169.000000T0000Z-000000T0000Z/
/SOUG1.1.ER.190419T1837Z.190419T2345Z.000000T0000Z.NR/
1031 PM EDT Fri Apr 19 2019
The Flood Warning continues for
The South River near South Lithonia .
* Until further notice.
* At 10 PM Friday the stage was 12.9 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding will occur in
portions of the woodlands and fields near the river upstream and
downstream from the gage on Klondike Road.
&&
LAT...LON 3362 8419 3367 8415 3365 8410 3357 8404
3353 8410 3361 8416
$$
GAC217-247-201630-
/O.CON.KFFC.FL.W.0178.000000T0000Z-000000T0000Z/
/BHCG1.1.ER.190419T2150Z.190420T0215Z.000000T0000Z.NO/
1031 PM EDT Fri Apr 19 2019
The Flood Warning continues for
The Big Haynes Creek near Milstead .
* Until further notice.
* At 10 PM Friday the stage was 15.1 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 14 feet...Minor flooding continues in the woodlands along the
creek upstream and downstream from the gage on Bald Rock Road near
the Georgia International Horse Park. Low lying portions of
residential backyards on Highlands Forest Lane...Highlands Creek
Way and Highlands Ridge Lane begin to flood.
&&
LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393 3367 8395
$$698
WGUS82 KFFC 200830
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
430 AM EDT Sat Apr 20 2019
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Cumming affecting Forsyth County
Chattahoochee River near Vinings Cobb Parkway affecting Cobb and
Fulton Counties
South River near Snapfinger affecting De Kalb County
South River near South Lithonia affecting De Kalb and Rockdale
Counties
Little Haynes Creek near Milstead affecting Newton and Rockdale
Counties
GAC117-200900-
/O.CAN.KFFC.FL.W.0125.000000T0000Z-190420T0830Z/
/CMGG1.1.ER.190419T1154Z.190419T2030Z.190420T0725Z.UU/
430 AM EDT Sat Apr 20 2019
The Flood Warning is cancelled for
The Big Creek near Cumming.
* This takes effect immediately.
* At 0345 AM Saturday the stage was 5.9 feet...and
falling.
* Flood stage is 6.0 feet.
* The creek will continue to fall.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC067-121-200900-
/O.CAN.KFFC.FL.W.0130.000000T0000Z-190420T0830Z/
/VIXG1.2.ER.190419T1150Z.190419T2230Z.190420T0728Z.NO/
430 AM EDT Sat Apr 20 2019
The Flood Warning is cancelled for
The Chattahoochee River near Vinings Cobb Parkway.
* This takes effect immediately.
* At 0345 AM Saturday the stage was 13.8 feet...and
falling.
* Flood stage is 14.0 feet.
* The river will continue to fall.
&&
LAT...LON 3392 8447 3391 8440 3382 8442 3383 8449
$$
GAC089-200900-
/O.CAN.KFFC.FL.W.0165.000000T0000Z-190420T0830Z/
/SFMG1.1.ER.190419T1719Z.190419T2231Z.190420T0518Z.NO/
430 AM EDT Sat Apr 20 2019
The Flood Warning is cancelled for
The South River near Snapfinger.
* This takes effect immediately.
* At 415 AM Saturday the stage was 10.1 feet...and
falling.
* Flood stage is 13.0 feet.
* The river will continue to fall.
&&
LAT...LON 3365 8427 3371 8427 3367 8415 3362 8419
$$
GAC089-247-200900-
/O.CAN.KFFC.FL.W.0169.000000T0000Z-190420T0830Z/
/SOUG1.3.ER.190419T1837Z.190420T0445Z.190420T0737Z.NR/
430 AM EDT Sat Apr 20 2019
The Flood Warning is cancelled for
The South River near South Lithonia .
* This takes effect immediately.
* At 400 AM Saturday the stage was 11.8 feet...and
falling.
* Flood stage is 12.0 feet.
* The river will continue to fall.
&&
LAT...LON 3362 8419 3367 8415 3365 8410 3357 8404
3353 8410 3361 8416
$$
GAC217-247-200900-
/O.CAN.KFFC.FL.W.0166.000000T0000Z-190420T0830Z/
/MLHG1.2.ER.190419T1655Z.190419T2201Z.190420T0533Z.UU/
430 AM EDT Sat Apr 20 2019
The Flood Warning is cancelled for
The Little Haynes Creek near Milstead.
* This takes effect immediately.
* At 0345 AM Saturday the stage was 9.0 feet...and
falling.
* Flood stage is 10.0 feet.
* The creek will continue to fall.
&&
LAT...LON 3379 8395 3379 8387 3368 8390 3372 8393
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 1:18 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Apr 19, 1:18 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 118 PM EDT Fri Apr 19 2019 .PREV DISCUSSION... /Issued 1108 AM EDT Fri Apr 19 2019/ UPDATE... Updated to add watch for E portions of the CWFA. PREV DISCUSSION... /Issued 911 AM EDT Fri Apr 19 2019/ UPDATE... Tornado Watch has expired. The potential for severe weather continues mainly across areas along and east of a line from Athens to Columbus. The primary hazards will be damaging wind gusts, localized flooding and lightning. A brief tornado will also be possible. Also, tweaked the hourly grid and pops according to current trends. PREV DISCUSSION... /Issued 739 AM EDT Fri Apr 19 2019/ PREV DISCUSSION... /Issued 425 AM EDT Fri Apr 19 2019/ SHORT TERM /Today through Saturday/... Short term models are in pretty good agreement, slowly bringing surface front across the forecast area today, with the associated upper low tracking across portions of northern AL and GA this afternoon and tonight. Hi-RES models have had a hard time resolving the line of convection ahead of the front, and currently have the main line of showers and thunderstorms moving across western portions of the Atlanta Metropolitan areas down to near Columbus. We have a Tornado Watch in affect through 8am over portions of west- central Georgia. This line will move into portions of eastern and central Georgia through mid morning. As the cold air associated with the upper low moves across the area this afternoon, expect chance to likely showers and thunderstorms across the area this afternoon, with best chances in the vicinity of the upper low. The colder air associated with the surface front is not in northwest AL and expect our forecast area to see somewhat of a warm up through early afternoon before the colder air makes it into north and west GA. Overnight lows will drop into the upper 30s and lower 40s in the higher elevation of northeast GA overnight, but do not expect any wintry precip at this time. With the upper low over eastern portions of TN tomorrow could continue to see chances for showers mainly over north GA. Temperatures on Saturday will be 10-15 degrees cooler than afternoon high today. Have stayed close to guidance temperatures through the period. Atwell LONG TERM /Saturday Night through Thursday/... Long term starts out cooler and dry with only small precip chances over the NE mountains Saturday night quickly coming to an end with a dry Easter Sunday in store. Temperatures will warm up to start the work week. GFS and European are inconsistent with handling rain chances with a weak cold front on Wednesday and Wednesday night. At this time am favoring mainly low chances for n and portions of central GA. Models continue to differ on Thursday with the GFS wetter than the European. At this time, favoring chance pops for n and most of central GA. BDL && .AVIATION... 18Z Update... Models are progging a prolonged period of MVFR CIGs as an upper low moves across behind the cold front moving through today. In addition, iso/sct shra likely as the upper low moves across. Will likely have to add VCSH/Tempo groups when coverage becomes greater. Winds have switched over to the west side and will remain gusty through the period. CIGs may lift to VFR late tomorrow afternoon. //ATL Confidence...18Z Update... Med confidence shra timing. High confidence remaining elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 70 45 56 43 / 100 40 60 10 Atlanta 67 44 56 45 / 100 60 70 5 Blairsville 65 38 48 37 / 100 70 70 20 Cartersville 66 43 55 40 / 90 70 70 10 Columbus 70 46 63 44 / 90 30 30 0 Gainesville 68 43 53 42 / 100 60 70 10 Macon 74 45 61 44 / 100 20 20 0 Rome 66 42 56 40 / 80 70 70 5 Peachtree City 67 44 59 42 / 100 60 60 0 Vidalia 77 49 64 47 / 100 30 20 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 6 PM EDT this evening for the following zones: Baldwin...Dodge...Emanuel...Glascock...Hancock... Jefferson...Johnson...Laurens...Montgomery...Taliaferro... Telfair...Toombs...Treutlen...Warren...Washington...Wheeler... Wilkes...Wilkinson. && SHORT TERM...NListemaa LONG TERM....BDL AVIATION...NListemaa
Hazardous weather outlook, Apr 19, 11:00 AM EDT, 4 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1100 AM EDT Fri Apr 19 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1100 AM EDT Fri Apr 19 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated to scattered severe thunderstorms will remain possible across portions of Georgia through this afternoon. The greatest potential for any severe thunderstorms will be east of a line from Athens to Milledgeville to Abbeville. The main hazard will be damaging winds, frequent lighting and localized flooding. A brief tornado will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected Saturday through Tuesday. There will be a chance of thunderstorms Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Apr 19, 2:59 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 AM TSTM WND DMG 2 E HOSCHTON 34.10N 83.73W
04/19/2019 JACKSON GA 911 CALL CENTER
A TREE WAS DOWN ONTO HIGHWAY 332 AT INDIAN CREEK RD.
&&
EVENT NUMBER FFC1900186
RWILLISLocal storm report, Apr 19, 3:08 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 AM TSTM WND DMG 1 W HOSCHTON 34.10N 83.79W
04/19/2019 JACKSON GA 911 CALL CENTER
A TREE WAS DOWNED ONTO JOSH PIRKLE ROAD.
&&
EVENT NUMBER FFC1900187
RWILLISLocal storm report, Apr 19, 3:17 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 AM TSTM WND DMG 1 NNE MECHANICSVILLE 33.93N 84.25W
04/19/2019 GWINNETT GA EMERGENCY MNGR
POWERLINES WERE DOWN AT THE INTERSECTION OF JONES MILL
RD AND GOVERNORS LAKE PKWY
&&
EVENT NUMBER FFC1900188
THIEMLocal storm report, Apr 19, 3:19 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 AM TSTM WND DMG 3 N MECHANICSVILLE 33.97N 84.25W
04/19/2019 GWINNETT GA EMERGENCY MNGR
POWERLINES DOWN NEAR THE INTERSECTION OF DEERINGS LN &
HOLCOMB BRINDGE RD
&&
EVENT NUMBER FFC1900189
THIEMLocal storm report, Apr 19, 3:20 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM TSTM WND DMG 1 WSW JERSEY 33.71N 83.82W
04/19/2019 WALTON GA 911 CALL CENTER
A TREE WAS DOWNED AT THE INTERSECTION OF GAUNTT ROAD
AND LOWER JERSEY ROAD.
&&
EVENT NUMBER FFC1900190
RWILLISLocal storm report, Apr 19, 3:26 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT FRI APR 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM TSTM WND DMG 1 ESE WINDSOR 33.87N 83.83W
04/19/2019 WALTON GA 911 CALL CENTER
A TREE WAS DOWNED ONTO WIRES AT THE INTERSECTION OF
BULLOCK BRIDGE RD AND GREENRIDGE LN.
&&
EVENT NUMBER FFC1900191
RWILLISThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 10:02 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 28 min |
| Apr 18, 10:11 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 58 hr |
| Apr 18, 10:23 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 22 min |
| Apr 18, 10:33 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 27 min |
| Apr 18, 10:44 PM EDT | Special Weather Statement | FFC | Floyd, Whitfield | 31 min |
| Apr 18, 11:00 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 30 min |
| Apr 18, 11:06 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Apr 18, 11:13 PM EDT | Special Weather Statement | FFC | Bartow, Gordon | 32 min |
| Apr 18, 11:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Apr 18, 11:30 PM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Apr 19, 12:39 AM EDT | Special Weather Statement | FFC | Harris | 36 min |
| Apr 19, 3:50 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Heard, Meriwether, Muscogee, Troup | 40 min |
| Apr 19, 4:32 AM EDT | Special Weather Statement | FFC | Coweta, Harris, Meriwether, Troup | 43 min |
| Apr 19, 4:35 AM EDT | Special Weather Statement | FFC | Clayton | 25 min |
| Apr 19, 5:03 AM EDT | Tornado Warning | FFC | Forsyth, Fulton, Gwinnett | 27 min |
| Apr 19, 5:13 AM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett, Henry, Rockdale | 32 min |
| Apr 19, 5:25 AM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Apr 19, 5:34 AM EDT | Flash Flood Warning | FFC | Harris, Troup | 6 hr |
| Apr 19, 5:39 AM EDT | Special Weather Statement | FFC | Fayette, Meriwether, Spalding | 66 min |
| Apr 19, 5:50 AM EDT | Tornado Warning | FFC | Hall, White | 10 min |
| Apr 19, 6:04 AM EDT | River Flood Warning | FFC | Cobb | 3 hr |
| Apr 19, 6:12 AM EDT | Flash Flood Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 6 hr |
| Apr 19, 6:14 AM EDT | Special Weather Statement | FFC | Henry, Rockdale | 31 min |
| Apr 19, 6:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike | 6 hr |
| Apr 19, 6:25 AM EDT | Special Weather Statement | FFC | Pickens | 35 min |
| Apr 19, 6:36 AM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 24 min |
| Apr 19, 6:41 AM EDT | Special Weather Statement | FFC | Harris, Muscogee | 49 min |
| Apr 19, 6:48 AM EDT | Flash Flood Warning | FFC | Clayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more | 6 hr |
| Apr 19, 6:57 AM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 32 min |
| Apr 19, 7:11 AM EDT | Flash Flood Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 6 hr |
| Apr 19, 7:20 AM EDT | Tornado Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 25 min |
| Apr 19, 7:34 AM EDT | Flash Flood Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison | 6 hr |
| Apr 19, 7:44 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 31 min |
| Apr 19, 7:55 AM EDT | Tornado Warning | FFC | Banks, Jackson, Madison | 20 min |
| Apr 19, 8:06 AM EDT | River Flood Warning | FFC | Forsyth | 20 hr |
| Apr 19, 8:12 AM EDT | River Flood Warning | FFC | Polk | 5 hr |
| Apr 19, 8:37 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Oconee, Rockdale, Walton | 38 min |
| Apr 19, 8:43 AM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 47 min |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 19 hr |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 21 days |
| Apr 19, 8:51 AM EDT | River Flood Warning | FFC | Gwinnett | 9 hr |
| Apr 19, 8:59 AM EDT | Special Weather Statement | FFC | Talbot, Upson | 31 min |
| Apr 19, 9:08 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Oconee, Walton | 37 min |
| Apr 19, 9:09 AM EDT | Areal Flood Warning | FFC | Coweta, Fayette, Meriwether, Troup | 6 hr |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Apr 19, 9:18 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 3 days |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Dade | 16 hr |
| Apr 19, 9:29 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 12 hr |
| Apr 19, 9:32 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Apr 19, 9:33 AM EDT | Special Weather Statement | FFC | Lamar, Talbot, Upson | 27 min |
| Apr 19, 9:37 AM EDT | Special Weather Statement | FFC | Franklin | 8 min |
| Apr 19, 9:44 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Apr 19, 9:47 AM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 28 min |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 63 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 31 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 46 hr |
| Apr 19, 9:57 AM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Apr 19, 9:59 AM EDT | Special Weather Statement | FFC | Butts, Lamar | 31 min |
| Apr 19, 10:07 AM EDT | Flash Flood Warning | FFC | Barrow, Butts, Henry, Newton, Oconee, Spalding and 1 more | 6 hr |
| Apr 19, 10:07 AM EDT | Special Weather Statement | FFC | Twiggs, Wilkinson | 23 min |
| Apr 19, 10:15 AM EDT | River Flood Warning | FFC | Coweta | 7 hr |
| Apr 19, 10:18 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Telfair, Wheeler | 27 min |
| Apr 19, 10:23 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:26 AM EDT | Special Weather Statement | FFC | Jasper, Morgan | 34 min |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Gwinnett | 6 hr |
| Apr 19, 10:29 AM EDT | River Flood Warning | FFC | Banks | 21 days |
| Apr 19, 10:32 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Johnson, Laurens, Wilkinson | 28 min |
| Apr 19, 10:37 AM EDT | River Flood Warning | FFC | Fayette | 21 days |
| Apr 19, 10:40 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 35 min |
| Apr 19, 10:44 AM EDT | Tornado Warning | FFC | Montgomery, Telfair, Treutlen, Wheeler | 31 min |
| Apr 19, 10:51 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Apr 19, 10:56 AM EDT | Tornado Warning | FFC | Johnson, Laurens | 23 min |
| Apr 19, 11:04 AM EDT | River Flood Warning | FFC | Spalding | 5 hr |
| Apr 19, 11:08 AM EDT | Tornado Warning | FFC | Laurens, Treutlen | 15 min |
| Apr 19, 11:10 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 35 min |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 3 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | Fulton | 9 hr |
| Apr 19, 11:12 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
Nearby
River Flood Warnings in Georgia, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.